# SDR 9805342293

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293US
- Make and model: Boeing 727251
- Aircraft serial: 21504
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION, RECEIVED NO INDICATION FOR NOSE GEAR DOWN AND LOCKED.  RECYCLED GEAR AFTER THREE TO FOUR MINUTES.  RECEIVED NOSE GEAR INDICATION AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SWTICH S96, OPERATIONAL CHECK OK.
